# SDR CA190521036

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 36,628 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 6611711001
- Condition: Failed
- Location: Vertical Speed
- Part time: 5,198 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT TURN BACK DUE TO FAILURE OF F/O`S VSI INDICATOR. AIRCRAFT RELEASED TO SERVICE AFTER REPLACEMENT OF THE VSI. (TC# 20190521036)
